# SDR UPS97222386

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouge
- Location: Bs 515
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, GOUGE IN FUSELAGE SKIN BS 515 BETWEEN S21R AND S22R.  REPAIR CARRIED OUT IAW UPS MINOR REPAIR AUTHORIZATION FILE NR 727-53 -1868.
